# SDR MYW2002F00001

- Difficulty date: August 13, 2002
- Submitted: September 13, 2002
- Operation: Air carrier
- Aircraft: N732MA
- Make and model: Boeing 737-800
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Part number: 3815001001
- Condition: Leaking
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT TRANSIT FOUND HYD FLUID LEAKING FROM TAIL AREA JUST AFT OF ELEVATORS (BOTH SIDES) FROM ABOVE AREA.  (ETOPS ISSUE)  TROUBLESHOOTING FOUND PCU LEAKING.  REMOVED MAIN RUDDER PCU IAW MM.  REPLACED RUDDER PCU IAW MM.  LEAK CHECK AND OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
